Alert archive / Colorado / Red Flag Warnings in 2019
Red Flag Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Oct 1, 2019, 2:27 PM MDT for 7 counties in Colorado. It took effect at Oct 2, 2019, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2019, 2:27 PM MDT (20:27 UTC)
- In effect from
- Oct 2, 2019, 12:00 PM MDT
- Expired
- Oct 2, 2019, 6:55 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 110 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326 WWUS85 KBOU 012027 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 227 PM MDT Tue Oct 1 2019 ...FIRE DANGER REMAINS HIGH ACROSS THE MOUNTAINS AND HIGH VALLEYS THROUGH MID EVENING TONIGHT AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... .Dry and gusty southwest winds will continue this afternoon and early evening. Fire danger will remain elevated much of this week, with occasional bouts of gusty winds, low humidity, and lack of meaningful precipitation. The same can be expected on Wednesday afternoon and early evening. COZ211>214-020430- /O.NEW.KBOU.FW.W.0011.191002T1800Z-191003T0100Z/ /O.CON.KBOU.FW.W.0010.000000T0000Z-191002T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 227 PM MDT Tue Oct 1 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK AND SOUTH PARK AND SUMMIT COUNTY... ...RED FLAG WARNING IN EFFECT FROM NOON TO PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK AND SOUTH PARK AND SUMMIT COUNTY... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 7 PM MDT Wednesday. * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Timing...This afternoon, then easing at sunset. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
840 WWUS85 KBOU 020104 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 704 PM MDT Tue Oct 1 2019 ...THE FIRE DANGER WILL REMAIN HIGH ACROSS THE MOUNTAINS AND HIGH VALLEYS AGAIN WEDNESDAY AFTERNOON THROUGH EARLY EVENING... .Dry and gusty southwest winds will develop again early Wednesday afternoon and persist through evening. The fire danger will remain elevated through much of this week, with occasional bouts of gusty winds, low humidity, and lack of meaningful precipitation. COZ211>214-020915- /O.EXP.KBOU.FW.W.0010.000000T0000Z-191002T0100Z/ /O.CON.KBOU.FW.W.0011.191002T1800Z-191003T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 704 PM MDT Tue Oct 1 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK AND SOUTH PARK AND SUMMIT COUNTY... * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Timing...This afternoon, then easing at sunset. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
319 WWUS85 KBOU 020823 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 223 AM MDT Wed Oct 2 2019 ...ANOTHER DAY OF HIGH FIRE DANGER ACROSS THE MOUNTAINS AND HIGH VALLEYS TODAY... .Dry westerly flow aloft will strengthen today. This will bring very high fire danger conditions as stronger winds develop by the noon hour, and then continue until early evening. Humidities will also be very low despite the slightly cooler temperatures. The fire danger will remain elevated through much of this week and through the weekend, with occasional bouts of gusty winds, low humidity, and lack of meaningful precipitation. COZ211>214-021800- /O.CON.KBOU.FW.W.0011.191002T1800Z-191003T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 223 AM MDT Wed Oct 2 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...West increasing to 20 to 30 mph with gusts up to 40 mph. * Timing...This afternoon, then easing at sunset. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
467 WWUS85 KBOU 021818 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1218 PM MDT Wed Oct 2 2019 ...VERY HIGH FIRE DANGER CONTINUES ACROSS THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON... .Strengthening winds and humidities dropping below 10 percent will bring very high fire danger conditions over most of the central and northern Colorado mountains through early evening. The fire danger will remain elevated through much of this week and through the weekend, with occasional bouts of gusty winds, low humidity, and no meaningful precipitation. At this time it looks like the most dangerous conditions will be on Friday. COZ211>214-030100- /O.CON.KBOU.FW.W.0011.000000T0000Z-191003T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 1218 PM MDT Wed Oct 2 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Timing...This afternoon, then easing at sunset. * Relative Humidity...Minimums of 5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Gimmestad
498 WWUS85 KBOU 021958 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 158 PM MDT Wed Oct 2 2019 ...VERY HIGH FIRE DANGER CONTINUES ACROSS THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND FRIDAY... .Strong winds and humidities dropping below 10 percent will produce very high fire danger over most of the central and northern Colorado mountains through early evening. The fire danger will remain elevated through much of this week and through the weekend, with occasional bouts of gusty winds, low humidity, and no meaningful precipitation. At this time it looks like the most dangerous conditions will be on Friday when even stronger winds are expected. COZ211>214-030600- /O.NEW.KBOU.FW.A.0006.191004T1800Z-191005T0100Z/ /O.CON.KBOU.FW.W.0011.000000T0000Z-191003T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 158 PM MDT Wed Oct 2 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... The National Weather Service in Denver has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Friday afternoon through Friday evening. * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...West 15 to 25 mph with gusts to 45 mph this afternoon, then southwest 20 to 30 mph on Friday with gusts up to 55 mph. * Timing...Conditions will ease around sunset this evening. Stronger winds are expected to develop again Friday afternoon. * Relative Humidity...Minimums of 5 to 10 percent this afternoon and 10 to 15 percent on Friday. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ217-218-030600- /O.NEW.KBOU.FW.A.0006.191004T1800Z-191005T0100Z/ West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 158 PM MDT Wed Oct 2 2019 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS... The National Weather Service in Denver has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Friday afternoon through Friday evening. * Affected Area...Fire Weather Zones 217 and 218. * Winds...Southwest 25 to 35 mph with gusts up to 65 mph. * Timing...Friday afternoon and early evening. * Relative Humidity...As low as 17 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Gimmestad/Cooper
450 WWUS85 KBOU 030055 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 655 PM MDT Wed Oct 2 2019 ...CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE FRIDAY IN THE MOUNTAINS AND FOOTHILLS... Fire weather conditions will remain elevated through the week with gusty winds in the mountains and southern foothills Friday afternoon and the northern foothills Friday late afternoon and into the evening hours. Relative humidity values will stay in the single digits to teens across the mountains Thursday, but will combine with increased winds Friday to warrant issuance of a Fire Weather Watch. COZ211>214-030900- /O.CAN.KBOU.FW.W.0011.000000T0000Z-191003T0100Z/ /O.CON.KBOU.FW.A.0006.191004T1800Z-191005T0100Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- 655 PM MDT Wed Oct 2 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... ...TODAY'S RED FLAG WARNING IS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK, MIDDLE PARK, SOUTH PARK, AND SUMMIT COUNTY... The National Weather Service in Denver has cancelled the Red Flag Warning. * Affected Area...Fire Weather Zones 211...212...213 and 214. * Winds...Southwest 20 to 30 mph with gusts up to 55 mph. * Timing...Conditions will ease around sunset this evening. Stronger winds are expected to develop again Friday afternoon. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ215-216-030900- /O.EXA.KBOU.FW.A.0006.191004T1800Z-191005T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- 655 PM MDT Wed Oct 2 2019 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN AND SOUTHERN FOOTHILLS... The National Weather Service in Denver has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Friday afternoon through Friday evening. * Affected Area...Fire Weather Zones 215 and 216. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Timing...Conditions will ease around sunset this evening. Stronger winds are expected to develop again Friday afternoon. * Relative Humidity...As low as 18 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ217-218-030900- /O.CON.KBOU.FW.A.0006.191004T1800Z-191005T0100Z/ West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 655 PM MDT Wed Oct 2 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS... * Affected Area...Fire Weather Zones 217 and 218. * Winds...Southwest 25 to 35 mph with gusts up to 70 mph. * Timing...Friday afternoon and early evening. * Relative Humidity...As low as 19 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 1, 11:06 AM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Oct 1, 11:06 AM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1106 AM MDT Tue Oct 1 2019 .UPDATE... Issued at 1055 AM MDT Tue Oct 1 2019 Beautiful Stratus field noted on the satellite pictures this morning. It looks like the low clouds got up to around 10,000 feet MSL in Larimer and Boulder Counties. To the west, over the mountains and high valleys it is quite clear and dry. Across the plains, the wind and temperature fields are pretty uniform. Most places have temperatures just under 50 F right now. The fog and drizzle have decreased or ended in most areas. Will make a few adjustments. May lower afternoon high temperatures a tad. The fire weather parameters in the mountains and high valleys are mostly already showing red flag warning values at this time. && .SHORT TERM...(Today and tonight) Issued at 441 AM MDT Tue Oct 1 2019 It's a tale of two distinct airmasses today. One is the cool and moist post frontal airmass that has pushed across all of the plains and foothills. This will hold in place today, and reinforcing surge of easterly winds one occurring in these early morning hours and another possible later this afternoon/early evening will keep the low clouds socked in for the most part. Areas of drizzle have formed as expected, and there is fog in portions of the foothills and over the higher ridges. Given the moist easterly flow, that should stick around through at least late morning before slowly lifting with daytime heating for the afternoon. However, there won't be much heating with the stratus deck firmly entrenched and a strong capping inversion. I lowered high temps another couple degrees in most areas. Today will be our first chilly autumn day with highs only in the 50s over most of the plains. A couple spots near the Wyoming and Nebraska border may not even break out of the 40s. The second airmass over the mountains and high valleys is in stark contrast to the plains. Here, extremely dry air continues to funnel northeast from the Desert Southwest. Given the upstream upper air observations and latest data, I had to lower dewpoints a few more degrees in the mountains and high valleys during the hours of strong heating and mixing this afternoon. That gave us more widespread Red Flag conditions including Summit County...see Fire Weather section below. Temperatures will remain much above normal for mountains and high valleys. For late this afternoon and tonight, the moisture on the plains deepens slightly which could give way to more showers than drizzle. We still expect the low clouds to hang in there, with areas of fog possible as well. .LONG TERM...(Wednesday through Monday) Issued at 441 AM MDT Tue Oct 1 2019 Wednesday morning will start off with a continuation of Tuesday's weather as the cool and moist airmass will remain entrenched over the plains. Areas of light rain, drizzle and fog will be possible, mainly over the far northeast. The mountains will remain under the influence of dry and warmer southwesterly flow aloft. By afternoon, things will begin to change across the plains as the warm and dry southwesterly flow aloft begins to push the cool airmass eastward. This will displace the light shower activity on the plains further to the east and spread sunnier skies over the forecast area. Temperatures should recover and warm back into the mid 60s across northeast Colorado. The clearer and drier airmass over the plains Wednesday night will open the door for areas of frost to develop after midnight. Areas to the north and northeast of I-76 will be at the greatest risk of seeing frost from temperatures dropping to the mid 30s. Will not issue any highlight for the frost yet because of the more pressing Fire Weather Highlights that are in effect for today. The rest of the week and through the weekend should see a return to warm and dry conditions with a continued possibility of fire weather concerns. The upper air pattern will be dominated by an upper level high pressure ridge that builds over the desert southwest. Flow aloft will be out of the west through Sunday morning. Gusty winds will continue at times through the forecast period. On Sunday and Monday, pressure gradients will relax as the upper level ridge strengthens and flow aloft switches to northwesterly. Some showers may develop on the plains Sunday night as the developing ridge pushes a weak upper trough out onto the high plains. Other parts of the forecast area will be dry after today and Wednesday's light precipitation. As mentioned above, little relief from fire weather concerns is expected due to a lack of any significant precipitation over the past several weeks. Temperatures are only going to be slightly warmer than normal, but fuels are dry and will be remaining that way as they begin to enter winter dormancy. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1105 AM MDT Tue Oct 1 2019 East northeast winds, now in place at DIA are expected to continue according to the models. In fact they are supposed to increase in speed a later in the afternoon. Will keep the fog and frizzle out for the rest of today. Will leave some "scattered" rain showers in during some of tonight. Ceilings will likely stay below OVC020 well into this evening. && .FIRE WEATHER... Issued at 441 AM MDT Tue Oct 1 2019 A very dry day with gusty southwest winds can be expected across the mountains and high valleys today. The upstream observations are drier than yesterday, which will result in even lower humidities. Winds will also be sufficient to meet Red Flag criteria over much of Jackson, Grand, Summit, and Park Counties, so we've expanded the Red Flag to cover North Park and much of Summit County. Even the higher elevations will be extremely dry today and conducive to rapid fire growth. In fact, the reporting station at Copper Mountain had Red Flag conditions until 2 AM this morning. There was some moisture spilling across the top of the Front Range to alleviate conditions early this morning, but by afternoon Red Flag conditions are expected with dry winds increasing from the southwest. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for COZ211>214. && UPDATE.........RJKoopmeiners SHORT TERM.....Barjenbruch LONG TERM......Dankers AVIATION.......RJKoopmeiners FIRE WEATHER...Barjenbruch/RJKoopmeiners
Hazardous weather outlook, Oct 1, 11:10 AM MDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1110 AM MDT Tue Oct 1 2019 COZ030>051-021715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1110 AM MDT Tue Oct 1 2019 ...RED FLAG WARNING FOR THE HIGH MOUNTAIN VALLEYS AND PORTIONS OF THE NORTH CENTRAL MOUNTAINS INCLUDING SUMMIT COUNTY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight The wind and humidities int he mountains and high valleys are already showing critical fire danger conditions late this morning. The areas included are North Park, Middle Park, Summit County, and South Park. Winds will gust to around 35 mph this afternoon with minimum humidities dropping to less than 10 percent on valley floors. Conditions will improve by sunset. A distinctly different airmass will prevail across the plains and foothills with cool and moist conditions. There will be a chance of light rain or rain showers over the plains later this afternoon well into the overnight period. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Fire danger will remain high over the mountain valleys on Tuesday and Wednesday due to gusty and dry southwest winds. Meanwhile, fire danger will decrease significantly across the plains as a cool and moist airmass filters in. Scattered light rain showers can also be expected into Wednesday. Fire danger will likely remain elevated in the mountains through the end of the week with breezy conditions and low humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
Nearby
Red Flag Warnings in Colorado, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.